# SDR SWAA2024101634454

- Difficulty date: September 5, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 111.10 LOCATED AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-565244<[01] TOOL USED ON STEP 3 AND 4 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[02] TOOL USED ON STEP 6 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] REPAIRED INSPAR RIB 111.10 LOCATED AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDICUDUAL SIGN OFFS BELOW.;[04] CORRECTED STEP 3 REPAIRED INSPAR RIB 111.10 LOCATED AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN OFFS BELOW;[05] REPAIRED INSPAR RIB 111.10 LOCATED AT 28 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4 SEE INDIVIDUAL SIGN OFFS BELOW RII
